Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Central sequences in subfactors. II

Author: Dietmar Bisch
Journal: Proc. Amer. Math. Soc. 121 (1994), 725-731
MSC: Primary 46L37
MathSciNet review: 1209417
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We studied in On the existence of central sequences in subfactors [Trans. Amer. Math. Soc. 321 (1990), 117-128] certain ergodicity properties of inclusions of $ {\text{II}_1}$ factors $ N \subset M$. We give here various explicit examples of pairs of $ {\text{II}_1}$ factors $ N \subset M$ which have or do not have these properties. In particular, we show that if $ N \subset M$ are hyperfinite $ {\text{II}_1}$ factors with finite Jones's index, then both situations may occur.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L37

Retrieve articles in all journals with MSC: 46L37

Additional Information

PII: S 0002-9939(1994)1209417-6
Article copyright: © Copyright 1994 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia